# SDR SWIA202163615

- Difficulty date: October 20, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL600*
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT BAGGAGE BAY DOOR SURROUNDING STRUCTURE DOOR TRACK (LOWER AFT) HAS WORN TRACK STOP.   (C CHECK RO 1/04/2021)    REMOVED AND REPLACED THE AFT BAGGAGE BAY DOOR AFT TRACK LOWER STOP P/N CC670-39400-1 REF CRJ 700 AMM 52-31-23-400-801-A01. OPS TEST GOOD.
